# SDR SIMA20210201002

- Difficulty date: February 1, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N290NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000841
- Aircraft time: 1,963 hours, 1,205 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Indication
- Location: Bleed 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BEELD 1 FAIL EMERGENCY DECLARED -C/A-FAULT CODE 36111220AM1 DISPLAYED PERFORMED FIM TASK 36-11-00-810-840-A. FOUND TO BE TRANSITORY CONDITION OF AMS CONTROLLER BLEED 1 FAIL NO LONGER DISPLAYED. A/C OK FOR SVC
